# SDR AALA202301171120

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 63,045 hours, 37,016 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 24 AND 25 EMERGENCY SEAT MOUNTED LIGHTS ARE OUT. MAINTENANCE RESEATED CONNECTOR AT SIDEWALL AT ROW 25A PER WDM 33-51-08 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
